# SDR AALA20121030010

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 48,209 hours, 6,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMPS FOR SEAT 31G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
